# SDR ABXA20120517349

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOORBEAM CORRODED JUST I/B OF L1 ENTRY DOOR.  REPAIRED FLOORBEAM IAW B767 SRM 53-00-51-REPAIR, AT STA 303, LBL 11.0".  ACFT WAS GROUNDED.
